MAUDE Adverse Event Report: INSULET CORPORATION OMNIPOD INSULIN PUMP; PUMP, INFUSION, INSULIN

INSULET CORPORATION OMNIPOD INSULIN PUMP; PUMP, INFUSION, INSULIN
Model Number 14500-5A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Hypoglycemia (1912); Convulsion/Seizure (4406)
Date of Event 03/04/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the complainant the device will not be returned for investigation.We are unable to determine if any product condition could have contributed to the reported hospitalization and hypoglycemia.No lot release records were reviewed, as the product lot number was not provided.
 
Event or Problem Description
It was reported by the patient's mother that they experienced a diabetic seizure with a blood glucose (bg) reading of 29 mg/dl, leading to a hospital visit last friday.At the hospital, the patient's bg level was 80 mg/dl.The issue was related to the personal diabetes manager (pdm), which displayed error 3.After power cycling the pdm twice, it started working correctly.The mother, speaking on behalf of her son, confirmed the pdm was functioning but ended the call before providing detailed information about the medical event.The agent documented the issue and advised a power cycle, which resolved the pdm error.The patient was not available to answer further questions.

Brand Name
OMNIPOD INSULIN PUMP
Common Device Name
PUMP, INFUSION, INSULIN
Manufacturer (Section D)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer (Section G)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer Contact
thom mcnamara
100 nagog park
acton, MA 01720
9786007000
MDR Report Key21700725
Report Number3004464228-2025-13094
Device Sequence Number15601694
Product Code LZG
UDI-Device Identifier10385081140003
UDI-Public(01)10385081140003
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K211575
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number14500-5A
Device Catalogue NumberUST400
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/04/2025
Initial Report FDA Received Date03/26/2025
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age16 YR
Patient SexMale